# SDR AALA202201049697

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A300*
- Aircraft serial: 6236
- Aircraft time: 24,081 hours, 9,531 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY BI-FOLD DOOR OFF ITS TRACK. WILL NOT OPEN. RE-SECURED DOOR IN TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-42-00.
